# SDR FDEA201108023094

- Difficulty date: August 2, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS FASTENERS WITH IMPROPER SPACING, STA 420-440 BELOW STR 4L.  TRIMMED UPPER AND LOWER SKIN AREA BETWEEN STA 420 TO STA 440, STR 4L, FABRICATED   FREEZE PLUGS, DOUBLER, FILLER, TAPERED FILLER, TWO FILLER INTERNAL SKIN AND   INSTALLED REPAIR PARTS IAW EA 7-5330-136790.
